What have happened to my skin after Accutane? (photos)

Hey! Shortly after i finished my accutane treatment about 5 months ago my texture of the skin on my face has changed dramatically. It looks very rough over the entire face except around my mouth. It's like every pore have gotten bigger. This is very stressfull for me. Can you please help.

Doctor Answers 1

Skin Changes Post Accutane Treatment

In order to see what happened to your skin, it would be helpful to see what your skin looked like before you started the treatment, I could have changed dramatically or maybe the same skin is easier to see because the oiliness and the acne has significantly disappeared.  Your light complexion means that your sun damage will be more than someone with darker skin tone. The accutane makes the patient more sun sensitive while they are on the drug and for a month or two after it is stopped.I would suggest that you go back to your doctor who has the before close up photos of you and discuss your concerns.. It would be helpful for you to get some skin care that is more appropriate for your acne free skin now. The products you used before, if you are still using them, will be too dryingHope this information is helpful to you,Dr Beverly Johnson

Silver Spring Dermatologic Surgeon
4.9 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.